# SDR IPXA2023040892726

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 105,408 hours, 20,942 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, K

## Discrepancy

INSPECTION TYPE:NA*** SDR FILED IN ERROR, PLEASE DELETE ***  FWD EQUIPMENT VALVE LIGHT AND EICAS ILLUMINATED DURING APP QRH NOT CLEARED.DEF PER MEL 21-58-15 DMP C/W PLACARD INSTALLED FDARS VLV MANUALLY CLOSED
